RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1970, Volume 17, Pages 66–150 (Mi znsl2358)  

This article is cited in 2 scientific papers (total in 2 papers)

On eigen-functions of an integral equation

N. V. Kuznetsov


Full text: PDF file (2964 kB)

Bibliographic databases:


Citation: N. V. Kuznetsov, “On eigen-functions of an integral equation”, Mathematical problems in the theory of wave propagation. Part 3, Zap. Nauchn. Sem. LOMI, 17, "Nauka", Leningrad. Otdel., Leningrad, 1970, 66–150

Citation in format AMSBIB
\Bibitem{Kuz70}
\by N.~V.~Kuznetsov
\paper On eigen-functions of an integral equation
\inbook Mathematical problems in the theory of wave propagation. Part~3
\serial Zap. Nauchn. Sem. LOMI
\yr 1970
\vol 17
\pages 66--150
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=287053}
\zmath{https://zbmath.org/?q=an:0215.47903}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2358
  • http://mi.mathnet.ru/eng/znsl/v17/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, M. Z. Solomyak, “Estimates of singular numbers of integral operators”, Russian Math. Surveys, 32:1 (1977), 15–89  mathnet  crossref  mathscinet  zmath
    2. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:181
    Full text:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019